# SDR ASAA2022120141269

- Difficulty date: December 1, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 70,067 hours, 35,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127UI
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHIELD FWD OF DOOR HAS CORROSION. GROUNDED - YES. REMOVED & REPLACED SHIELD ON AFT CARGO FWD OF DOOR IAW B737-700 SRM 51-40-02-0G-0.W= 1" O= .050" R= .040" L= 2." D= .010".
